# SDR SWAA2025032609517

- Difficulty date: March 26, 2025
- Submitted: March 26, 2025
- Operation: Air carrier
- Aircraft: N282WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32534
- Aircraft time: 58,015 hours, 34,789 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Handle
- Condition: Broken
- Location: Fwd Megaphone
- Component: Megaphone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS FWD MEGAPHONE HANDLE IS BROKEN.<[01] REMOVED AND REPLACED FWD MEGAPHONE PER AMM 25-64-00.
